# SDR YENA2024012900130

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 90a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON FLOOR FWD FRAME 90A BTW STGR#25LH TO STGR#29LH AT REAR FUSELAGE ; (RESOLVED ON W/O:1267464 TASKCARD: NR-00117) REF TOMX WO#2452 NR# 00330 CORROSION ON FLOOR FWD FRAME 90A BTW STGR#25LH TO STGR#29LH AT REAR FUSELAGE. WAS EVALUATED FOR EXCESSIVE DAMAGE IT IS CLASSIFICATED AS NON REPAIRABLE DAMAGE PER EMB-190 SRM 51-10-02 AND WAS REPLACED PER EMB-190 SRM 51-41-01 AND SRM 51-41-02 AND SRM 51-43-03
